# SDR DALA106803264

- Difficulty date: March 27, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 33,784 hours, 15,171 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FLOOR PANEL 222FF CORRODED.  REPLACED FLOOR PANEL.
